# SDR JJBA20201114009

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 44,586 hours, 27,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY ICU LIGHT ILLUMINATED AND WILL NOT EXTINGUISH.  RESECURED PLUG ON FWD F/A PHONE.  OPERATIONS CHECK SATISFACTOR.  NO DEFECTS NOTED.
